# SDR DHL2005802006

- Difficulty date: April 2, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Shorted
- Location: Door Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEAR DOOR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION.  JACKED PLANE PER DACO M/M 7-11-0.  PERFORMED GEAR DOOR CHECKOUT PER DACO M/M 32-31-4.  FOUND SHORTED POWER WIRE PIN 1 JUST FWD OF DOOR SWITCH.  REPAIRED PER DACO M/M 20-50-1.  DOOR CHECKS SERV.
